# SDR DALA2016062304876

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIPS ON AFT UPPER INTERNAL STRUCTURE AT AFT RT EMERGENCY EXIT DOOR.  CLIPS WERE REPLACED IAW SRM 51-30-2 AND 51-30-5 AND DWG 9957735, REV G.
